# SDR AALA202207064474

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 18,060 hours, 7,010 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: E0217XUU001A
- Condition: Intermittent
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF, GEAR UP, LANDING GEAR DOORS DID NOT CLOSE. FOLLOWED ECAM, CYCLED GEAR, GEAR UP/LOCKED OK. PROCEEDED TO DESTINATION."DOORS NOT CLOSED." MAINTENANCE FOUND PART NUMBER E0217XUU001A RELAY 62GA INSTALLED WHICH CAUSES INTERMITTENT FAILURES AND LANDING GEAR RETRACTION INHIBITION.   REPLACED RELAY 62GA  WITH NEW PART NUMBER EO217XUU001A2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TSM 32-31-00-810-853-A AND AMM 32-69-00.
